Hadamard And Fejer-Hadamard Type Inequalities for Convex and Relative Convex Functions via an Extended Generalized Mittag-Leffler Function

Main Article Content

Ghulam Farid, Vishnu Narayan Mishra, Sajid Mehmood


In this paper, we will prove the Hadamard and the Fejer-Hadamard type integral inequalities for convex and relative convex functions due to an extended generalized Mittag-Leffler function. These results contain several fractional integral inequalities for the well known fractional integral operators.

Article Details


  1. G. Abbas, G. Farid, Some integral inequalities of the Hadamard and the Fejer Hadamard type via generalized fractional integral operator, J. Nonlinear Anal. Optim. 8 (2018), 12pp.
  2. M. Andric, G. Farid, J. Pecaric, A further extension of Mittag-Leffler function, Fract. Calc. Appl. Anal. 21(5) (2018), 1377-1395.
  3. D. I. Duca, L. Lupa, Saddle points for vector valued functios: existance, necessary and sufficient theorems, J. Glob. Optim. 53 (2012), 431-440.
  4. G. Farid, A. U. Rehman, M. Zahra, On Hadamard inequalities for relative convex functions via fractional integrals, Nonlinear Anal. Forum 21(1) (2016), 77-86.
  5. G. Farid, Hadamard and Fejer-Hadamard inequalities for generalized fractional integrals involving special functions, Konuralp J. Math. 4(1) (2016), 108-113.
  6. I. Iscan, Hermite Hadamard Fejer type inequalities for convex functions via fractional integrals, Stud. Univ. Babes-Bolyai Math. 60(3) (2015), 355-366.
  7. M. A. Noor, Differential non-convex functions and general variational inequalities, Appl. Math. Comput. 199(2) (2008), 623-630.
  8. M. A. Noor, K. I. Noor, M. U. Awan, Generalized convexity and integral inequalities, Appl. Math. Inf. Sci. 9(1) (2015), 233-243.
  9. J. Pecaric, F. Proschan, Y. L. Tong, Convex funtions, partial orderings and statistical applications, Academic Press, New York, 1992.
  10. T. R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler function in the kernel, Yokohama Math. J. 19 (1971), 7-15.
  11. G. Rahman, D. Baleanu, M. A. Qurashi, S. D. Purohit, S. Mubeen, M. Arshad, The extended Mittag-Leffler function via fractional calculus, J. Nonlinear Sci. Appl. 10 (2017), 4244-4253.
  12. T. O. Salim, A. W. Faraj, A generalization of Mittag-Leffler function and integral operator associated with integral calculus, J. Frac. Calc. Appl. 3(5) (2012), 1-13.
  13. A. K. Shukla, J. C. Prajapati, On a generalization of Mittag-Leffler function and its properties, J. Math. Anal. Appl. 336 (2007), 797-811.
  14. H. M. Srivastava, Z. Tomovski, Fractional calculus with an integral operator containing generalized Mittag- Leffler function in the kernel, Appl. Math. Comput. 211(1) (2009), 198-210.